# SDR CA151125006

- Difficulty date: November 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Gippld GA8
- Aircraft time: 1,884 hours
- Engine: Lyc TIO540AH1A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: GA8571021019
- Condition: Unsecure
- Location: Wing
- Part time: 1,648 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SINCE THE OPERATION ON THE AIRCRAFT, ALL THE WING PANELS HAVE BEEN NOTICED TO BE COMING LOSE DURING ANY SCHEDULED MAINTENANCE PROCEDURE. ALL THE NUMBER 6 SCREWS THAT HOLD THE PANELS IN ARE ALL FOUND TO NOT TIGHTEN PROPERLY. A LARGER SCREW (NUMBER 8) IS NEEDED TO HOLD THE PANELS IN PLACE. EVERY INSPECTION FINDS SCREWS MISSING AND AS THIS OCCURS, WE WILL REPLACE THEM WITH NUMBER 8 SCREWS. WHEN REPLACED, NO PROBLEM OCCURS.
